# SDR DALA2024050704980

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Crgo Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0329633) AFT CARGO COMPARTMENT DOOR THRESHOLD WEB HAS CORROSION IN SEVERAL PLACES AT STA787+7"-847 RBL28 WL162. REMOVED & REPLACED AFT CARGO COMPARTMENT DOOR THRESHOLD WEB IAW DWG 146A8340 REV A & B737-800 SRM 51-40-02 & SRM 51-40-05.
